| Model Number |
LIFEVEST WCD 5100 SYSTEM |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger was unable to pass essential performance testing.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The charger was not able to pass essential performance testing due to the power supply was missing.The root cause could not be positively identified.There was no adverse event that resulted from the damaged charger.